Independence, irredundance, degrees and chromatic number in graphs

Bacsó, Gábor and Favron, O. (2002) Independence, irredundance, degrees and chromatic number in graphs. DISCRETE MATHEMATICS, 259 (1-3). pp. 257-262.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2815

Update Item Update Item